# SDR CALA2024042901255

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 66,026 hours, 21,585 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Skin
- Part number: 146N353110
- Condition: Corroded
- Location: Lav Service Dr
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0481 - CORROSION ON SKIN AROUND LAVATORY SERVICE DOOR, AFT LOWER FUSELAGE. ACCOMPLISHED WORK PER UAL EC/RA #5360-01795 AND VT MAE EA 757-53 60-13-A3566 REV-, FAA 8100-9 APPROVAL ATTACHED. RII VERIFIED JOB PERFORMED
